# SDR VNAA2024101400014

- Difficulty date: October 14, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FWD MAIN MOUNTING BRACKET ON GALLEY 1 IS CORRODED.  COMPLETE: REMOVED AND REPLACED IB FWD GALLEY 1 MOUNT FITTING PER C&D CMM# A668001 25-33-66 PG. 3013 PAR. 2.P.(25),(26) AND PG. 7001 PAR. 2.-A.(3),(4)
